# SDR UIEA2019081655179

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,597 hours, 17,009 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C HAS A HISTORY OF LEFT WING FUEL QTY INDICATIONS ISSUES.  REPLACED L/W FQIS WIRE HARNESS, PERFORMED BITE CHECK, BITE CHECK FAILED IAW AMM 28-41-09.
